# SDR SIMA983541

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306AE
- Make and model: Saab 340B
- Aircraft serial: 340B306
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: F8T5CW
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBP - RIGHT EMERGENCY COVE FLOURESCENT LIGHT DOES NOT ILLUMINATE.  REMOVED AND REPLACED FLOURESCENT LIGHT BULB.  (M)
